Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Face, body numb and tingly, dizziness after using meth. What to do ?

Okay first off I have never had any addictions or drugs issues I don t even smoke cigarettes but 2012 I started among Meth every now and then to drop a few pounds and the past 3 months I smoke atleast 3 days of the week and recently I haven t been eating n some days forget to Drink anything. And my sleep hours are off I m used to getting 8 he s every night I know its not healthy but right now my face and my body is numb and tingly my head is dizzy and I can t feel some parts in my back n I am having body aches in the parts that aren t numb. I threw up everything I tried to eat and drink earlier. I just ate and drank something to try and help but I need to know is there something I can do to take this numbness and dizzyness away????
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  1181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Using methamphetamine for a prolonged period of time will make you dependent on the drug both physiologically and psychologically. I believe that you may be having these symptoms of tingly feelings and numbness as well as dizziness due to the same reason. I advise you to consult a psychiatrist who is well versed in treating substance dependent patients to get help with detox. You may also need hospitalization and rehabilitation for methamphetamine dependence.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor